I'm taking it for GAD, SAD and panic. I've been at this higher dose for about a week and feel more anxious and rapid heartbeat. Is this just a side effect from going up to a higher dose? Will it go away after a few weeks? I've read that sometimes this can happen when just starting. I want to stick with it to see if it helps, but not if it makes me more anxious forever. Can anyone help me?
My effexor xr was just upped from 150 to 225 mg?
Question posted by mattspunkingurl on 23 June 2010
Last updated on 29 August 2019 by Somersetoldguy
I am on 75mg at night and 150 in the morning and after feeling jumpy and anxious for the first couple of weeks I started to feel better ..I'm having counselling at the moment and it's being suggested that I should go up to 150mg day and morning 300mg in total but I said about the disturbed sleep so I will try 75mg at night then 150mg am 75mg pm see how that works... my resistance level has got higher after 15 years on venlafaxine.
I went from 112.5 to 150 . After a couple days my anxiety really increased . I was told that it is not unusual that this happens after an increase and should last about a week . My has not gone away after a week but I’m going to give it another week . Sounds like the rest of the answers you got people did not experience that .
I was on 75 mg of Effexor for GAD and the doc upped it to 150 mg and I had a panic attack the first day on 150..I felt extremely hyper and it threw me into panic mode. I am now decreasing from 75 mg Effexor to 37.5 mg and going to Celexa 20 mg... this life is crazy! Hope you feel better
My dose of venlafaxine was upped 2 weeks ago.
When i was taking 37.5 mg and it finally kicked in after a week i had 4 days of feeling better than i had in 6 months.
Then after a week i went up to 75 mg and the next week 150 mg. Once these higher doses kicked in it was hell on wheels. 5 days now my anxiety is through the roof, panic attacks, dizzy, drowsy, heart racing, my body involuntarly jerks at times. Suppose to hear back from my nurse today. She was informing doctor/ pysiciatrist of how bad im feeling. I know meds take time but i dont feel i can go on like this waiting to see if it gets better. Only u know your body and what u can deal with. Call ur doctor if things dont change. Best of luck to you.
I know I am late in the game but wondered Matt if you stopped the increased or not. Having the same issue here but I went from 75 mg to 112.5 mg. Doc wanted 150mg but felt too dizzy and out of it at 112.5 mg. thinking about switching back to Paxyl
I took Effexor XR for only 3 weeks at 150 mg and could not tolerate the increased anxiousness, dizziness, panic attacks. My doc said that the norepinephrine effect in the drug can cause panic disorder patients worsening anxiety. I am coming off of it and cannot wait. increasing your dose does not sound like a good idea to me.
Hi, Matts, here is whai I found;
Seek medical attention right away if any of these SEVERE side effects occur:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bizarre behavior; blood in the stool; chest pain or discomfort; confusion; decreased concentration; decreased coordination; decreased urination; fainting; fast or irregular heartbeat.
Also worsening aggressiveness, agitation, anxiety, hostility, impulsiveness, inability to sit still, irritability,
Read more: https://www.drugs.com/mtm/effexor-xr.html
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.